Our expert says:
Stress will do that, pretty reliably. Also, though we vary in how we each, individually, respond to specific antidepressants, significant numbers of us may find our sexuality disturbed by individual drugs --- in some cases there can be ED, in others, as you say, erections and the rest of the plumbing may work fine, but there is loss of libido / desire. And Xanor, is basically sedative, and couls also affect libido. Check with your psychiatrist about whether he/she considers you might be suited by a different antidepresant, with potentially a different impact on your libido.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.